# SDR CALA2016042900263

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 87,690 hours, 19,247 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT 29C & CLOSET AFT OF 4B INOPERATIVE ON 2 SERVICE CHECKS.  29C RELAMPED & CLOSET ON MEL.
